# SDR ASMF200603004

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 6,786 hours, 3,605 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXI, PSEU LIGHT TURNED ON.  BREAKERS P6-3, D1 AND D2 WERE RESEATED AND LIGHT TURNED OFF.  DURING RIGHT ENGINE START, PSEU LIGHT TURNED ON AGAIN, THEREFORE, ENGINES WERE SHUTDOWN AND FIM 32-09 PROCEDURE WAS ACCOMPLISHED, TESTED CORRECT.  DURING OVERNIGHT CHECK, FIM 32-09 PROCEDURE WAS ACCOMPLISHED, BEING ALL CORRECT.
